@article{VSGTU_2010_120_1_a1,
author = {V. M. Dolgopolov and I. N. Rodionova},
title = {Problem with {Conjugation} on the {Characteristic} {Plane} for {One} {3D} {Space} {Analogue} of {Hyperbolic} {Type} {Equation}},
journal = {Journal of Samara State Technical University, Ser. Physical and Mathematical Sciences},
pages = {16--23},
year = {2010},
volume = {120},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/VSGTU_2010_120_1_a1/}
}
TY - JOUR AU - V. M. Dolgopolov AU - I. N. Rodionova TI - Problem with Conjugation on the Characteristic Plane for One 3D Space Analogue of Hyperbolic Type Equation JO - Journal of Samara State Technical University, Ser. Physical and Mathematical Sciences PY - 2010 SP - 16 EP - 23 VL - 120 IS - 1 UR - http://geodesic.mathdoc.fr/item/VSGTU_2010_120_1_a1/ LA - ru ID - VSGTU_2010_120_1_a1 ER -
%0 Journal Article %A V. M. Dolgopolov %A I. N. Rodionova %T Problem with Conjugation on the Characteristic Plane for One 3D Space Analogue of Hyperbolic Type Equation %J Journal of Samara State Technical University, Ser. Physical and Mathematical Sciences %D 2010 %P 16-23 %V 120 %N 1 %U http://geodesic.mathdoc.fr/item/VSGTU_2010_120_1_a1/ %G ru %F VSGTU_2010_120_1_a1
V. M. Dolgopolov; I. N. Rodionova. Problem with Conjugation on the Characteristic Plane for One 3D Space Analogue of Hyperbolic Type Equation. Journal of Samara State Technical University, Ser. Physical and Mathematical Sciences, Tome 120 (2010) no. 1, pp. 16-23. http://geodesic.mathdoc.fr/item/VSGTU_2010_120_1_a1/
[1] V. M. Dolgopolov, M. V. Dolgopolov, I. N. Rodionova, “Construction of special classes of solutions for some differential equations of hyperbolic type”, Dokl. Math., 80:3 (2009), 860–866 | DOI | Zbl
[2] V. M. Dolgopolov, I. N. Rodionova, “Vidoizmenennaya zadacha Koshi dlya odnogo giperbolicheskogo uravneniya tretego poryadka v trëkhmernom prostranstve”, Vestn. Sam. gos. tekhn. un-ta. Ser. Fiz.-mat. nauki, 2009, no. 1(18), 41–46 | DOI
[3] V. M. Dolgopolov, M. V. Dolgopolov, I. N. Rodionova, “Dve zadachi dlya giperbolicheskogo uravneniya v trëkhmernom prostranstve”, Vestn. Sam. gos. un-ta. Estestvennonauchnaya ser., 2008, no. 8/1(67), 95–102
[4] V. F. Volkodavov, I. N. Rodionova, S. V. Bushkov, “A 3D analog of problem $M$ for a third-order hyperbolic equation”, Differ. Equ., 40:12 (2004), 1781–1784 | DOI | MR | Zbl
[5] S. G. Samko, A. A. Kilbas, O. I. Marichev, Integraly i proizvodnye drobnogo poryadka i nekotorye ikh prilozheniya, Nauka i tekhnika, Mn., 1987 | MR | Zbl